Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2003, Issue 6, Pages 325-351
http://dx.doi.org/10.1155/S1085337503204115

Topological structure of solution sets of differential inclusions: the constrained case

1Faculty of Mathematics and Computer Science, Nicholas Copernicus University, ul. Chopina 12/18, Torun 87-100, Poland
2Faculty of Mathematics, University of Lodz, ul. Banacha 22, Łódź 90-238, Poland

Received 11 March 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wojciech Kryszewski, “Topological structure of solution sets of differential inclusions: the constrained case,” Abstract and Applied Analysis, vol. 2003, no. 6, pp. 325-351, 2003. https://doi.org/10.1155/S1085337503204115.